中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2012年知识产出  > 期刊论文
题名: Spontaneous breaking of permutation symmetry in pseudo-Hermitian quantum mechanics
作者: Li, JQ ;  Miao, YG
刊名: PHYSICAL REVIEW A
出版日期: 2012
卷号: 85, 期号:4, 页码:42110
关键词: PERTURBATION-THEORY ;  PT-SYMMETRY ;  HAMILTONIANS ;  SPECTRUM ;  REALITY ;  MODEL
学科分类: Physics
通讯作者: Miao, YG (reprint author), Nankai Univ, Sch Phys, Tianjin 300071, Peoples R China.
部门归属: [Li, Jun-Qing; Miao, Yan-Gang] Nankai Univ, Sch Phys, Tianjin 300071, Peoples R China; [Miao, Yan-Gang] CAS, Kavli Inst Theoret Phys China, Beijing 100190, Peoples R China; [Miao, Yan-Gang] Univ Bonn, Bethe Ctr Theoret Phys, D-53115 Bonn, Germany; [Miao, Yan-Gang] Univ Bonn, Inst Phys, D-53115 Bonn, Germany
英文摘要: By adding an imaginary interacting term proportional to ip(1)p(2) to the Hamiltonian of a free anisotropic planar oscillator, we construct a model which is described by the PT-pseudo-Hermitian Hamiltonian with the permutation symmetry of two dimensions. We prove that our model is equivalent to the Pais-Uhlenbeck oscillator and thus establish a relationship between our PT-pseudo-Hermitian system and the fourth-order derivative oscillator model. We also point out the spontaneous breaking of permutation symmetry which plays a crucial role in giving a real spectrum free of interchange of positive and negative energy levels in our model. Moreover, we find that the permutation symmetry of two dimensions in our Hamiltonian corresponds to the identity (not in magnitude but in attribute) of two different frequencies in the Pais-Uhlenbeck oscillator, and reveal that the unequal-frequency condition imposed as a prerequisite upon the Pais-Uhlenbeck oscillator can reasonably be explained as the spontaneous breaking of this identity.
资助者: Alexander von Humboldt Foundation; National Natural Science Foundation of China [11175090]; Fundamental Research Funds for the Central Universities [65030021]
收录类别: SCI
原文出处: 查看原文
语种: 英语
WOS记录号: WOS:000302696300004
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/15118
Appears in Collections:理论物理所2012年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Spontaneous breaking of permutation symmetry in pseudo-Hermitian quantum mechanics.pdf(203KB)----开放获取View Download

Recommended Citation:
Li, JQ,Miao, YG. Spontaneous breaking of permutation symmetry in pseudo-Hermitian quantum mechanics[J]. PHYSICAL REVIEW A,2012,85(4):42110.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Li, JQ]'s Articles
 [Miao, YG]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Li, JQ]‘s Articles
 [Miao, YG]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Spontaneous breaking of permutation symmetry in pseudo-Hermitian quantum mechanics.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace